# SDR DLM88071339

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 51,111 hours, 40,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HYD PRESS DROP TO ZERO QTY 19 FROM 12 BLED AIR FROM LT HYD RES TO CORRECT LEVEL RAN ALL HYD, OPERATED SYSTEMS.  NO LEAKS OR PRESS DROPS QTY STAYED NORMAL CKS OK.
